# SDR SWIA202158075

- Difficulty date: April 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 19R DIAPHRAGM, JUST AFT OF FS661+90, IS CORRODED      (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED STR 19R DIAPHRAGM FS.661+90 WITH NEW REF. CRJ-900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH690-39100 REV.G. COMPLIED WITH SKYWEST FORM M-337 AND SKYWEST MAJOR REPAIR TASK CARD 51-900-1002-SKY.
